Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 28, 2013, 8:50 AM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2013, 8:50 AM CDT (13:50 UTC)
- Expired
- Apr 28, 2013, 10:45 AM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 10:40 AM CDT | FLASH FLOOD | 6 E Improve, MS | REPORTS OF WATER RUNNING ACROSS FARVE ROAD AND SOME OTHER ROADS IN THE AREA. SOME CREEKS ARE BEGINNING TO BECOME FULL AND PONDING IN SOME YARDS IS OCCURRING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1835 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
362
WGUS54 KJAN 281350
FFWJAN
MSC035-073-091-281545-
/O.NEW.KJAN.FF.W.0054.130428T1350Z-130428T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
850 AM CDT SUN APR 28 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF COLUMBIA...
NORTHWESTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 1045 AM CDT
* AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR IMPROVE...OR 12 MILES
EAST OF COLUMBIA. THE STORMS WERE MOVING NORTHEAST AT 30 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTABUCHIE...RAWLS SPRINGS...SUMRALL AND PORTIONS OF WEST
HATTIESBURG.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM TWO TO FOUR INCHES IN A HOUR CAN CAUSE FLOODING
IN AND AROUND THE WESTERN PORTIONS OF HATTIESBURG IN NORTHEAST LAMAR
COUNTY. SOME OF THE ROADS THAT FLOOD WITH THIS AMOUNT OF RAINFALL
INCLUDE SAM RAYBURN ROAD...CLEARANCE RAY DRIVE...RUBY CIRCLE AND
RAYBURN PLACE. IN ADDITION TO MANY OTHER LOCATIONS ALONG MIXON CREEK
BEHIND TURTLE CREEK MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3128 8987 3143 8966 3143 8921 3123 8952
3117 8974
$$
JA1 follow-up statement
859
WGUS74 KJAN 281428
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CDT SUN APR 28 2013
MSC035-073-091-281545-
/O.CON.KJAN.FF.W.0054.000000T0000Z-130428T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-FORREST MS-
928 AM CDT SUN APR 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHWESTERN FORREST...NORTHERN LAMAR AND NORTHEASTERN MARION
COUNTIES...
AT 925 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR IMPROVE...OR 10
MILES NORTHEAST OF COLUMBIA. THESE STORMS WERE MOVING NORTHEAST AT
30 MPH BUT CONTINUE TO MOVE OVER THE SAME AREA. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS. SOME LOCALIZED AREAS IN NORTHWEST
LAMAR COUNTY SOUTHWEST OF IMPROVE MAY HAVE HAD AS MUCH AS 5 INCHES
OVER THE PAST 2 HOURS. PLEASE USE CAUTION IF IN THE AREA OF NW LAMAR
COUNTY JUST NORTH OF U.S. HIGHWAY 98.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAWLS
SPRINGS AND SUMRALL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES. IN ADDITION
OTHER LOW LYING AND OTHER POOR DRAINAGE AREAS INCLUDING SEWERS...
DITCHES AND CULVERTS MAY ALSO OVERFLOW.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3128 8987 3143 8966 3143 8921 3123 8952
3117 8974
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:01 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 28, 4:01 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 AM CDT SUN APR 28 2013 .SHORT TERM...FOCUS FOR THIS SHORT TERM WILL BE ON STORMS TODAY WITH A SHIFT TO FOG POTENTIAL TONIGHT. MAIN FEATURES THAT WILL DRIVE THE FORECAST TODAY WILL BE THE SLOW MOVING FRONTAL BOUNDARY WHICH IS CURRENTLY ACROSS THE NW PARTS OF THE CWA. ASSOCIATED WITH THIS FRONT IS A MOIST AXIS AT 850MB EMANATING FROM NE LA. ALOFT WE HAVE A WELL DEFINED CIRCULATION SPINNING ACROSS THE MID WEST WITH SPOKES OF LIFT ROTATING AROUND THIS FEATURE (EVIDENT ON WV IMAGERY). A COMBINATION OF THESE FEATURES LOOKS TO COMBINE OVER THE REGION THIS MORNING INTO THE AFTERNOON AND SPARK SHOWERS/TSRA. THIS ACTIVITY WILL ALSO BE AIDED BY INCREASING LIFT FROM A RIGHT REAR JET QUAD THAT WILL BE SPREADING OVER THE CWA. THE TRICK IS TRYING TO TIME WHEN/WHERE THIS WILL ALL OCCUR. CURRENT PRECIP ACTIVITY OVER THE SE WAS NEVER INDICATED BY ANY MODEL DATA AND NOT SURE WHAT IMPACT IT MAY HAVE ON LATER ACTIVITY. IF ANY THING...IT WILL SERVE TO LIMIT ANY CAP AND KEEP DEEP LAYER MOISTURE HIGH. LEANING ON THE PROJECTION OF MASS FIELDS FROM VARIOUS MODEL DATA...IT LOOKS LIKE PRECIP ACTIVITY WILL GET AN EARLY START. THIS MAKES SENSE AS ALL INDICATIONS ARE THAT STRONGER LIFT WILL EXIST OVER THE CWA AND THERE WILL BE LESS CAPPING ALONG WITH BETTER LOW LEVEL CONVERGENCE THANKS TO THE SLOW MOVING COOL FRONT. WILL CONTINUE TO GO WITH HIGHER POPS FOR AREAS ALONG AND E/SE OF A VICKSBURG TO STARKVILLE LINE. DUE TO THE LIKELY EARLY START...I WILL PROGRESS ACTIVITY SOONER TO THE E AND OUT OF THE CWA FOR LATER AFTERNOON AS DRIER AIR MOVES IN ALOFT IN THE WAKE OF THE PRIMARY DISTURBANCE. AS FOR STRONG/SVR POTENTIAL...THE ENVIRONMENT WILL NOT BE AS FAVORABLE LIKE YESTERDAY...BUT THERE WILL BE OVERALL MUCH MORE STORMS THUS MORE OPPORTUNITY FOR SOME STRONG ACTIVITY. THERE SHOULD BE SOME LINGERING STEEP LAPSE RATES OVER THE AREA THIS MORNING AS MUCH OF THE AIRMASS WAS UNTOUCHED FROM YESTERDAY. HOWEVER...DATA SUPPORTS THE LAPSE RATES BECOMING WEAKER AS THE DAY MOVES ON. ADDITIONALLY...THE EXPECTED TIMING IS IN THE DIURNAL MIN FOR SEVERE STORMS AND POTENTIAL INSTABILITY DOESN'T LOOK TO GET REACHED FROM THE EARLY START OF CONVECTION. DEEP LAYER SHEAR WILL ALSO BE QUITE A BIT LESS AS WELL. WITH ALL OF THIS...ENOUGH INGREDIENTS SHOULD BE IN PLACE FOR SOME STRONG STORMS WITH 40-50 MPH WIND GUSTS AND SMALL HAIL. DUE TO THE POTENTIAL OF INTERACTING STORMS...LIFT MAY GET ENHANCED AND WE CANNOT RULE OUT A SEVERE STORM OR TWO. WE WILL ALSO HAVE TO WATCH OUT FOR LOCALLY HEAVY RAINFALL AS SOME ACTIVITY MAY OCCUR OVER PREV STORM HIT LOCATIONS. FOR TONIGHT...WEAK SFC HIGH PRESSURE WILL SETTLE OVER THE REGION AS THE PREV MENTION COOL FRONT SAGS INTO THE SOUTHERN PART OF THE CWA. THIS BOUNDARY...COMBINED WITH SOME WET GROUND...LOOKS TO SET THE STAGE FOR SOME FOG DEVELOPMENT. SOME AREAS COULD GET DENSE FOG...BUT WILL NOT JUMP ON THAT TO AGGRESSIVELY AT THIS POINT. HOWEVER...CONFIDENCE IS HIGH ENOUGH TO ADD IT INTO THE GRIDS. MONDAY INTO MONDAY NGT...QUIET AND DRY CONDITIONS WILL EXIST. GUIDANCE WAS FOLLOWED ASIDE FROM A FEW TWEAKS TO LOWS MONDAY NGT. /CME/ .LONG TERM...TUESDAY THROUGH SUNDAY...WEAK HIGH PRESSURE RIDGING WILL PREVAIL OVER THE ARKLAMISS ON TUESDAY...BUT MOISTURE WILL CONTINUE TO INCREASE WITH PWATS CLIMBING ABOVE AN INCH OVER MUCH OF THE AREA BY LATE AFTERNOON. A WEAK UPPER LOW WILL SLOWLY MOVE INTO THE SOUTHWESTERN PORTIONS OF THE AREA AND THIS WILL KICK OFF SOME DIURNAL SHOWERS AND THUNDERSTORMS MAINLY FOR AREAS ALONG AND SOUTH OF I-20. PWATS WILL INCREASE TO NEAR 1.5 INCHES ON WEDNESDAY OVER THE MUCH OF THE AREA AND THIS COMBINED WITH THE SLOW MOVING UPPER LOW WILL RESULT IN ANOTHER ROUND OF DIURNAL THUNDERSTORMS OVER MOST OF THE AREA WEDNESDAY AFTERNOON. BEYOND WEDNESDAY BOTH THE GFS/ECMWF ARE IN AGREEMENT OF A DEVELOPING CUT OFF LOW SOUTHERN PLAINS ON THURSDAY. BOTH MODELS INDICATE THAT THE LOW WILL MOVE SLOWLY ACROSS THE SOUTHERN PLAINS THURSDAY INTO FRIDAY AND THEN BACK TO THE NORTH FRIDAY INTO SATURDAY. THIS IS SHAPING UP TO BE A PRETTY WET PERIOD AS MOISTURE STREAMS NORTH ACROSS THE AREA THURSDAY INTO FRIDAY WITH WITH PWATS AROUND 1.5 TO 1.7 INCHES. NOT EXPECTING ANYTHING STRONG TO SEVERE AS THE WIND FIELDS WILL BE PRETTY LIGHT AND INSTABILITY WILL NOT BE OVERLY STRONG. AS THE LOW MOVES NORTHWARD THE MODELS DRIVE A COLD FRONT ACROSS THE AREA BY FRIDAY AFTERNOON AND EVENING DRYING THINGS OUT FOR THE WEEKEND. CURRENTLY BOTH THE GFS/ECMWF INDICATE A DRIER COOLER WEEKEND WITH HIGHS IN THE 70S UNDER HIGH PRESSURE. STUCK PRETTY CLOSE TO GUIDANCE POPS AND TEMPS THROUGH THE PERIOD WITH LITTLE ROOM FOR IMPROVEMENT./15/ && .AVIATION...MOST RESTRICTED CONDITIONS THIS MORNING WILL BE MVFR CEILINGS. THERE COULD ALSO BE A BRIEF PERIOD AT A FEW SITES THAT SEE IFR CEILINGS BEFORE THINGS TREND/HOLD AT MVFR THROUGH MID/LATE MORNING. THERE WILL ALSO BE MORNING THROUGH EARLY AFTERNOON SHRA/TSRA AND THAT WILL BE A CHALLENGE TO TIME JUST RIGHT. MAIN AREAS TO SEE THIS ACTIVITY WILL BE GTR/JAN/HKS/MEI/HBG. LOOK FOR IMPROVING CONDITIONS AFTER 19-21Z WITH VFR CONDITIONS FOR MOST OF THE NIGHT. FOG POTENTIAL LOOKS TO INCREASE QUIET A BIT AFTER 06-09Z AND WILL INTRODUCE IFR VIS RESTRICTIONS FOR THE END OF THE TAF PERIOD FOR SOUTHERN SITES. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 77 56 82 56 / 62 5 2 3 MERIDIAN 76 53 80 53 / 77 12 1 3 VICKSBURG 77 55 81 57 / 44 2 3 4 HATTIESBURG 76 57 81 57 / 72 13 3 6 NATCHEZ 77 58 79 59 / 63 3 4 6 GREENVILLE 76 56 82 59 / 16 0 0 2 GREENWOOD 76 53 82 56 / 27 0 0 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/15/
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT SUN APR 28 2013 LAZ024>026-MSZ038-039-043>066-072>074-291000- CATAHOULA-TENSAS-CONCORDIA-WINSTON-NOXUBEE-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 500 AM CDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF NORTHEAST LOUISIANA AND MOST OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG STORMS ARE POSSIBLE TODAY FOR AREAS MAINLY SOUTH AND SOUTHEAST OF A VICKSBURG TO STARKVILLE LINE. THE STRONGEST STORMS PRODUCE WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH SATURDAY. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>037-040>042- 291000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- 500 AM CDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
In the hours before
Special weather statement, Apr 28, 6:43 AM CDT, 2 hours 7 minutes before
MSZ049-281225-
RANKIN MS-
643 AM CDT SUN APR 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
643 AM CDT SUN APR 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED OVER BRANDON AT 644 AM CDT...MOVING
NORTHEAST AT 25 MPH.
PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3214 9002 3231 9011 3247 8976 3236 8973
3224 8973
TIME...MOT...LOC 1144Z 244DEG 23KT 3227 8996
DHBSpecial weather statement, Apr 28, 7:54 AM CDT, 56 minutes before
MSZ044-045-281325-
NESHOBA MS-LEAKE MS-
754 AM CDT SUN APR 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 AM CDT SUN APR 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 5 MILES WEST OF MADDEN AT 754 AM CDT...MOVING NORTHEAST AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LEAKE AND WEST CENTRAL NESHOBA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3271 8913 3257 8942 3258 8950 3271 8958
3287 8923
TIME...MOT...LOC 1254Z 243DEG 27KT 3268 8941
DHBSpecial weather statement, Apr 28, 8:35 AM CDT, 15 minutes before
MSZ072-073-281405-
MARION MS-LAMAR MS-
835 AM CDT SUN APR 28 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 AM CDT SUN APR 28 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 6 MILES SOUTH OF SUMRALL AT 834 AM CDT...MOVING NORTHEAST AT
30 MPH. THIS STORM HAS HIGH RAINFALL RATES NEAR 2 INCHES PER HOUR
AND IS SLOWLY MOVING ACROSS NORTHERN LAMAR COUNTY.
PEOPLE IN NORTHERN LAMAR AND EXTREME EAST CENTRAL MARION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3121 8966 3137 8967 3144 8953 3143 8945
3135 8945 3134 8935 3131 8935 3130 8938
TIME...MOT...LOC 1334Z 243DEG 24KT 3134 8951
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:04 PM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Apr 27, 9:10 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 50 min |
| Apr 27, 10:26 PM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Apr 27, 10:57 PM CDT | Special Weather Statement | JAN | Leflore | 33 min |
| Apr 27, 11:02 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 43 min |
| Apr 28, 6:43 AM CDT | Special Weather Statement | JAN | Rankin | 42 min |
| Apr 28, 7:54 AM CDT | Special Weather Statement | JAN | Leake | 31 min |
| Apr 28, 8:35 AM CDT | Special Weather Statement | JAN | Lamar | 30 min |
| Apr 28, 8:51 AM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Apr 28, 9:50 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 28, 10:39 AM CDT | Special Weather Statement | JAN | Clay | 41 min |
| Apr 28, 10:44 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 2 hr |
| Apr 28, 11:25 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 40 min |
| Apr 28, 11:42 AM CDT | Special Weather Statement | JAN | Scott | 38 min |
| Apr 28, 12:02 PM CDT | Special Weather Statement | JAN | Scott | 28 min |
| Apr 28, 12:24 PM CDT | Special Weather Statement | JAN | Simpson | 41 min |
| Apr 28, 12:52 PM CDT | Special Weather Statement | JAN | Scott, Smith | 43 min |
| Apr 28, 1:10 PM CDT | Special Weather Statement | JAN | Newton, Smith | 45 min |
| Apr 28, 1:23 PM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.